# SDR CA080820001

- Difficulty date: August 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 766859C
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 3,083 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AT 15000 FT IN THE DESCENT, THERE WAS A SUDDEN LOSS OF OIL PRESSURE ON THE NR 2 ENG. GAUGE INSTANTLY SHOWED ZERO WITH THE NR 2 OIL PRESS WARNING AND CHIME. CREW IMMEDIATELY SHUT DOWN THE NR 2 ENG, TAKING ABOUT 5 TO 10 SECONDS TO COMPLETE MEMORY ITEMS. AFTER ENGINE/PROP FEATHERED, THERE SEEMED TO BE NO OTHER PROBLEMS.   CASTELLATED NUT ON THE OIL SCAVENGE PUMP FOUND LOOSE. WITH INPUT SHAFT ROTATING THE SPUR GEAR WAS NOT ROTATING WHICH WAS DRIVE FOR THE ADJACENT SHAFT.  RGB SCAVENGE IS LOCATED ON THIS SHAFT WHICH WAS NOT ROTATING. OIL SCAVENGE PUMP BEING REPLACED.
